# SDR REXA2024103101283

- Difficulty date: November 1, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SEAL STRIKER IS CORRODED  RECEIVED, LOCATED, DRILLED AND DEBURRED NEW FITTING SEAL STRIKER P/N SH670-31412-7 ON PLACE AT SURROUND STRUCTURE OF GALLEY SERVICE DOOR, IAW CRJ900 SRM 51-40-11-001-001-A01 INSTALLED NEW FITTING SEAL STRIKER P/N SH670-31412-7 ON PLACE AT SURROUND STRUCTURE OF GALLEY SERVICE DOOR, IAW CRJ900 SRM 51-42-06-001-001-A01.
